# SDR MEX2004059

- Difficulty date: February 14, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 1059842
- Condition: Failed
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 610 - CUN-MEX - FLIGHT RETURNED, 'AIR FOIL ICE PROTECT' OUT OF SERVICE AT 31,000 FEET WITH ICING CONDITIONS.  DURING REVISION THE WINGS AND TAIL ANTI-ICE VALVES WERE TESTED AND RELAY R2-189 WAS ADJUSTED.  DURING OVERNIGHT SERVICE THE H3766020 AND 2H378C20 ELECTRIC LINES WERE CHECKED AND RELAY R5-1203 WAS FOUND WITH PINS DAMAGED.  IT WAS REPAIRED IAW WDM 30-11-01 AND ANTI-ICE VALVES WERE REPLACED IAW MM 30-10-02 AND 30-10-03, TEST CORRECT IAW MM 36-10-00. (M)
